Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Is there any side effect of taking meftal spas medicine for many years ?

Hi, I am 31 years old lady still unmarried from the begining of my menses i had this pain problem, i get severe pain during menses although my mestural cycle is on time and normal and i take 2 to 3 meftal spas every time ,i want to ask you that whether there will be any side effects for this as i am taking this madicines for many years ?
Asked On : Tue, 31 May 2011
Answers:  2 Views:  3788
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
u have dysmenorrhea

Dysmenorrhea can feature different kinds of pain, including sharp, throbbing, dull, nauseating, burning, or shooting pain. Dysmenorrhea may precede menstruation by several days or may accompany it, and it usually subsides as menstruation tapers off .
u r taking right medicine
meftal spas taken for pain has no severe and long term side effect
dont take more then 3 tab per day
take tab rantac 150 with it to avoid gastric side effect
Answered: Tue, 31 May 2011
I find this answer helpful

 1 user finds this helpful

General & Family Physician Dr. Mohammed Tauseef's  Response
Hi, Welcome to HealthcareMagic Forum.
Do you have abnormal vaginal bleeding associated with pain? You are suffering from Dysmenorrhea or Menstrual Cramps which are dull, throbbing or cramping pains in the lower abdomen. They happen since you have not yet married and you have not yet delivered. Once you conceive and have a baby, these menstrual cramps will subside. But, i would suggest you get yourself examined by a Gynecologist to rule out any pathology. You can take this tablet if you have Severe cramps and it wont have any adverse effect if you take once in a while like twice or thrice a month. In addition to this, during this time of your cycle, apply heat pads on your lower abdomen which appears to be just as effective as medications for relieving menstrual cramps. Get adequate rest and avoid stress. Eat healthy nutritious balanced diet which should include fresh fruits and green leafy veggies. Exercise regularly and maintain a healthy weight.

Wish you Good Health, Take Care.
Answered: Tue, 31 May 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor